Differential and Integral Equations

Anisotropic equations in $L^1$

L. Boccardo, T. Gallouët, and P. Marcellini

Full-text: Open access

Article information

Source
Differential Integral Equations, Volume 9, Number 1 (1996), 209-212.

Dates
First available in Project Euclid: 7 May 2013

Permanent link to this document
https://projecteuclid.org/euclid.die/1367969997

Mathematical Reviews number (MathSciNet)
MR1364043

Zentralblatt MATH identifier
0838.35048

Subjects
Primary: 35J65: Nonlinear boundary value problems for linear elliptic equations
Secondary: 35J70: Degenerate elliptic equations 35R05: Partial differential equations with discontinuous coefficients or data

Citation

Boccardo, L.; Gallouët, T.; Marcellini, P. Anisotropic equations in $L^1$. Differential Integral Equations 9 (1996), no. 1, 209--212. https://projecteuclid.org/euclid.die/1367969997


Export citation